Translator Disclaimer
December, 1989 Bootstrapping Explosive Autoregressive Processes
I. V. Basawa, A. K. Mallik, W. P. McCormick, R. L. Taylor
Ann. Statist. 17(4): 1479-1486 (December, 1989). DOI: 10.1214/aos/1176347376

Abstract

Asymptotic validity of the bootstrap is established for the least squares estimate of the parameter of an explosive first-order autoregressive process. It is noted that nonnormal limit distributions are obtained for both the traditional and the bootstrap estimates. The theoretical bootstrap validity results are supported by appropriate simulation.

Citation

Download Citation

I. V. Basawa. A. K. Mallik. W. P. McCormick. R. L. Taylor. "Bootstrapping Explosive Autoregressive Processes." Ann. Statist. 17 (4) 1479 - 1486, December, 1989. https://doi.org/10.1214/aos/1176347376

Information

Published: December, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0694.62038
MathSciNet: MR1026294
Digital Object Identifier: 10.1214/aos/1176347376

Subjects:
Primary: 62M07
Secondary: 62E20, 62M09, 62M10

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.17 • No. 4 • December, 1989
Back to Top